MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 3 L; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 3 L; KNEE CEMENTED FEMUR
Model Number 02.07.2403L
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 09/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department: lot 180124: (b)(4) items manufactured and released on 30-apr-2018.Expiration date: 19-apr-2023.No anomalies found related to the problem.To date, 18 items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs manager: 1 year and 4 months after cemented tka the femur is exchanged to a revision component of smaller size.The stiffness and pain reported by the patient may be due to the excessive size of the primary femoral component and the empty volume between anterior shield and bone.No reason to suspect a faulty device in this case.
 
Event or Problem Description
Revision surgery performed after 1 year and 4 months due to stiffness in the knee probably due to an oversized femur.The surgeon revised all components.The surgery was completed successfully.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 3 L
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10640903
Report Number3005180920-2020-00684
Device Sequence Number4044215
Product Code JWH
UDI-Device Identifier07630030821400
UDI-Public07630030821400
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2023
Device Model Number02.07.2403L
Device Catalogue Number02.07.2403L
Device Lot Number180124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;